# SDR CA140529001

- Difficulty date: October 21, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Carbon Seal
- Condition: Deteriorated
- Location: Duct
- Part time: 936 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE TELESCOPIC DUCT HAS INTERNAL CARBON SEALS/BEARINGS, RINGS.  THE CARBON RINGS FRACTURE ALLOWING DEBRIS TO FLOW DOWNSTREAM IN THE WING ANTI-ICING SYSTEM. THE DEBRIS COLLECTS IN THE OTBD PICCOLO TUBE, EVENTUALLY OBSTRUCTING AIRFLOW AROUND THE TEMPERATURE SENSOR, WHICH RESULTED IN AN INTERMITTENT WING A/ICE LO HEAT MESSAGE TO BE DISPLAYED ON EICAS.   THE DEBRIS WAS REMOVED AND THE TELESCOPIC DUCT WAS REPLACED.   HOURS: 2912, CYC: 936.
